# SDR AALA990441

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Row 7def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING BETWEEN FIRST AND COACH CABIN INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH FLAP JUMPER WIRE AT SEAT ROW 7DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
